# SDR IPXA2015050288543

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 12,914 hours, 4,432 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Inoperative
- Location: Evas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EVAS BLOWER DOES NOT RUN WITH TEST TOOL REF TC 25-069-00.  R & R CAPTAINS EVAS AMM 25-69-00-000-801C3, 25-60-00-400-801C3 TESTS NORMAL IAW TC 25-069-00, IPC 25-60-00-90, ITEM - 001.
